Tachyonic scalar waves in the Schwarzschild space-time

Dhurandhar, S. V. (1978) Tachyonic scalar waves in the Schwarzschild space-time Journal of Mathematical Physics, 19 (3). pp. 561-567. ISSN 0022-2488

Full text not available from this repository.

Official URL: http://jmp.aip.org/resource/1/jmapaq/v19/i3/p561_s...

Related URL: http://dx.doi.org/10.1063/1.523701


The scalar wave equation of a tachyon is investigated in the background of Schwarzschild geometry. The scalar field is split up into partial waves of all integral momentum states and the space development of each partial wave is studied as it approaches the singularity. The problem is mainly considered in the light of the assumption that the tachyon mass-parameter is comparable to the mass of a atomic particle while the black hole mass is comparable to that of an average star. The reflection and transmission properties of these partial waves at the effective potential barrier, arising partly from their angular momentum and partly from the curvature of space-time are discussed. It is found that in the radial case (l=0) the criteria for the bounce are different from the purely classical behavior of spacelike geodetic trajectories.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Tachyons; Black Holes; Schwarzschild Space; Partial Waves; Wavepackets
ID Code:87710
Deposited On:21 Mar 2012 09:53
Last Modified:21 Mar 2012 09:53

Repository Staff Only: item control page